Universidad Complutense de Madrid
E-Prints Complutense

Gluing formulae for Donaldson invariants for connected sums along surfaces.

Impacto

Downloads

Downloads per month over past year



Muñoz, Vicente (1997) Gluing formulae for Donaldson invariants for connected sums along surfaces. Asian journal of mathematics, 1 (4). pp. 785-800. ISSN 1093-6106

[img]
Preview
PDF
233kB

Official URL: http://arxiv.org/pdf/dg-ga/9702002v1.pdf


URLURL Type
http://intlpress.comOrganisation


Abstract

Following our work in [18], we prove a gluing formula for the Donaldson nvariants of the connected sum of two four-manifolds along surfaces of the same genus g, self-intersection zero and representing odd homology classes,solving a conjecture of Morgan and Szab´o [14].


Item Type:Article
Subjects:Sciences > Mathematics > Geometry
ID Code:21309
Deposited On:10 May 2013 10:19
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page